Anonymous
Anonymous asked in HealthDiseases & ConditionsRespiratory Diseases · 10 years ago

I am on TB medication and I vomit when I eat, when will this stop?

I have been diagnosed with TB. I am on TB medication, the coughing up of blood and general coughing has since reduced, but yet I get this breathstopping coughs that occur and I vomit everything I eat as a result. I read online and the symptoms I have a pretty simillar to that of prenasal drip. But Im just wondering if there are some heath specialist here who can tell me more of this and when it will stop, the coughing and vomiting that is. I have been on treatment for two weeks now and I will be on it for the next 6months. Thanks for help. any information on TB would really help me at the moment.

2 Answers

Relevance
  • Anonymous
    10 years ago
    Favorite Answer

    Your TB status is worst case with positive one as you cough blood. You need to take care of your health very carefully. I had TB too, before 2 years. But mine one is negative one ie. TB virus seen in my blood only, so I don't cough blood from mouth, but the continuous cough was present. Well, for me also it was told that once you start to take TB medicine, there might be the chances of vomiting. This doesnt apply to all the people. In your case it existed. When i took the medicine on the first day, i felt weak almost my body became half paralyzed with continuous slight pains on my joints and was on bed the whole day. After regular medicine taking it was alright for me. In your case its tough to take medicine as well, cause its like drug as suggested by the doctor. Well, just hope for the day that will come when your TB will be cured. And skip those smoking, drinking habits etc, Eat healthy, don't skip your medicine, go for check up as instructed and don't loose hope. Remember by slight negligence TB can turn out dangerous!!!!!!!!!!

  • 5 years ago

    This is a good question

Still have questions? Get your answers by asking now.